# SDR CALA2013120993550

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 66,458 hours, 7,740 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE FOUND OIL LEAKING FROM OIL SERVICE DOOR NR 1 ENG.  FOUND OIL CAP O RING CUT, REPLACED O RING NR 1 ENG.
